# SDR ABXA020328

- Difficulty date: November 8, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N945AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47551
- Aircraft time: 56,385 hours, 59,105 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: SB5523AX2
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TOP RIGHT SIDE HAD LARGE CRACK.  REPLACED RUDDER IAW DC-9 SRM.
